# SDR SWAA2023013195978

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: NOTREPORTED
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE SKIRT RUBS AGAINST SCUFF PLATE WHEN OPEN/CLOSE DOOR.<[01] REPOSITIONED L2 DOOR ESCAPE SLIDE PACK AND COVER IN REFERENCE AMM 25-66-01-400-803; CHECKED NORMAL.;[02] VERIFIED STEP 1.
